# SDR 96ZZZX2305

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRW/IAD - FLT 6397 - DURING APPROACH TO LANDING AT 1615 HRS ON 4-16-96, DECLARED AN EMERGENCY DUE TO THE NOSE GEAR NOT INDICATING DOWN AND LOCKED WHEN GEAR WAS EXTENDED.  FLIGHT CREW PERFORMED AN EMERGENCY EXTENSION AND GEAR INDICATED SAFE.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED AN INSPECTION AND REPLACED BOTH MAIN HYDRAULIC FILTER CARTRIDGES AND MAIN HYDRAULIC PUMPS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REFERENCE OPERATOR CONTROL NR VTZA96153.
